The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (294 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 1, 2002, pp. 159–178
DOI: 10.4171/ZAA/1069

Published online: 2002-03-31

$L_q-L_r$-Estimates for Non-Stationary Stokes Equations in an Aperture Domain

Helmut Abels[1]

(1) Universität Regensburg, Germany

This article deals with asymptotic estimates of strong solutions of Stokes equations in aperture domains. An aperture domain is a domain, which outside a bounded set is identical to two half spaces separated by a wall and connected inside the bounded set by one or more holes in the wall. It is known that the corresponding Stokes operator generates a bounded analytic semigroup in the closed subspace $J_q(\Omega)$ of divergence free vector fields of $L_q(\Omega)^n$. We deal with $L_q-L_r$-estimates for the semigroup, which are known for $\mathbb R^n$, the half space and exterior domains.

Keywords: Stokes equations, aperture domains, asymptotic behavior, asymptotic expansions

Abels Helmut: $L_q-L_r$-Estimates for Non-Stationary Stokes Equations in an Aperture Domain. Z. Anal. Anwend. 21 (2002), 159-178. doi: 10.4171/ZAA/1069